Citalopram: Ok, I've just started this... - Anxiety Support

Anxiety Support

49,113 members47,976 posts

Citalopram

klawanna profile image

Ok, I've just started this medication and the side effects to me at first were not so bad, just a little sick to my stomach, but I could handle it. Yesterday I had to have someone drive me home I felt so bad....and ended up being in bed all afternoon. I didn't take it last night, but still don't feel so well today. How long do these side effects last, will they go away? The dizziness and feeling like I may just fall down if I don't get somewhere to lay down is awful.

5 Replies

It takes a couple of weeks before the side effects go away, I took it easy and didn,t go too far when I started it, just short walks in the afternoon . It saved my life because I was very depressed,I did cut it down to 10 mg eventually.

in reply to

Yes a couple weeks, and try to eat something beforehand or take it before you go to bed so you are asleep while side affects would appear. It passes.

I couldn’t take 20mg, too much. I felt like a zombie. I’ve been on it for a little over a week, just taking 10mg at night before bed with a little food and it’s better. Some days are better than others as far as side effects. Good luck to you!!

I had to stop taking it due to the side effects of DIZZINESS and being pregnant isn’t so easy while taking that med but it was helping me I also was taking 10Mg for a little over a week but anxiety was getting really bad at night I had to cut it off :(

Hang in, it lasts a couple of weeks before it eases, though it varies from person to person

You may also like...